| Model Number |
MMT-751PNAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
03/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's mother reported via phone call that they experienced high and low blood glucose.The customer blood glucose level was 40 mg/dl to 450 mg/dl.Customer response stated the insulin pump had been giving her too much insulin and customer had to shut it down twice in the last couple of day and also report crack in insulin pump casing.The insulin pump will not be returned for analysis.